# SDR UIEA2019081635092

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nut Plate
- Part number: BACN10HR4C
- Part serial: NSN
- Condition: Damaged
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE NO.1 ENG EXHAUST SLEEVE NUTPLATE DAMAGE AT 9 O'CLOCK( REMOVE DAMAGED NUTPLATE IAW SRM 51-40-02-0G-0 REV.110. INSTALLED NEW NUTPLATE IAW SRM 51-40-02-0G-0 REV 110 AND BOEING DWG 314U2100 5H6 REV.N. JOB COMPLETED AND CONDITION CHECK NORMAL )
